# SDR DL757040421

- Difficulty date: May 10, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 45,328 hours, 21,739 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Condition: Delaminated
- Location: Nr 4 Slat
- Component: Slat, 114N4005177
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED METAL BOND REPAIR TO UPPER INBOARD SKIN ON THE NUMBER 4 SLAT.
